Stable arithmetic regularity in the finite field model
Bulletin of the London Mathematical Society
MetadataShow full item record
Terry, C., & Wolf, J. (2019). Stable arithmetic regularity in the finite field model. Bulletin of the London Mathematical Society, 51 (1), 70-88. https://doi.org/10.1112/blms.12211
The arithmetic regularity lemma for _p^n, proved by Green in 2005, states that given a subset A⊆ _p^n, there exists a subspace H≤ _p^n of bounded codimension such that A is Fourier-uniform with respect to almost all cosets of H. It is known that in general, the growth of the codimension of H is required to be of tower type depending on the degree of uniformity, and that one must allow for a small number of non-uniform cosets.
External DOI: https://doi.org/10.1112/blms.12211
This record's URL: https://www.repository.cam.ac.uk/handle/1810/286537